MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3375
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mobi-c revision surgery was performed to address post-op migration due to a motor vehicle accident.The mobi-c was removed and converted to an acdf.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned, however the provided x-ray images appear to show injuries consistent with whiplash in the reported car accident.It looks like the facet joints are damaged, the superior plate has been crushed into the bone, and the inferior plate has become misaligned on the bone.Root cause: the provided x-ray images appear to show injuries consistent with whiplash in the reported car accident.It looks like the facet joints are damaged, the superior plate has been crushed into the bone, and the inferior plate has become misaligned on the bone.Dhr review: the dhr could not be located, a search for the dhr was conducted, however there is no such part/lot dhr that could be located.A search of sap for the part/lot combination was also conducted with no results.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X17 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key21104145
Report Number3004788213-2025-00000
Device Sequence Number8665049
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public(01)03662663000093(10)5386197
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMB3375
Device Lot Number5386197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age34 YR
Patient SexFemale
Patient EthnicityNon Hispanic